# SDR REX2005F00008

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 6,657 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

( REF NR 05-099)  UPON CLIMBOUT, FLAPS FAIL WHEN SELECTED UP.  DECLARED EMERGENCY, DIVERTED.  RESET FLAPS AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
